# SDR SIMA20130408004

- Difficulty date: April 8, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 33,096 hours, 30,750 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE FIRST OFFICER’S FLASHLIGHT HOLDER/CHARGER BROKEN.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  DID NOT FIX.  REMOVED AND REPLACED THE WIRE HARNNES EXTENTION ASSEMBLY FROM J1871 TO SP3553 TO SP3554 IAW WM 20-21-00. THE OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
